1995, VOLUME 1, NUMBER 3, PAGES 669-700

On the finite basis property of abstract T-spaces


Let $F = k \langle x_1,\ldots, x_i,\ldots \rangle$ be the free countably generated algebra over a field k of the characteristic 0. A vector subspace V of the algebra F is called a T-space of F if it is closed under substitutions. It is clear that an ideal I of F is a T-ideal if and only if I is a T-space of F. The aim of this paper is to introduce the definition of the abstract T-space and to prove the finite basis property for some large class of T-spaces.

The main result of this paper is the following

Theorem. Let I be a T-ideal of algebra F which contains a Capelly polynomial. Then every T-space of F/I is finitely based.

The statement of this theorem allows us to give a positive answer to the local Specht's problem (A.Kemer gave a positive answer to Specht's problem using another approach) and to the representability problem.

All articles are published in Russian.

Main page Editorial board
Instructions to authors Contents of the journal

Last modified: October 3, 1997.